MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97702
Medical Device Problem Codes Failure to Interrogate (1332); Malposition of Device (2616); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from mri caller regarding an implantable neurostimulator.The reason for the call was the caller stated that the patient was at the clinic for an mri, but they were not able to connect to the implant with the patient programmer.Caller stated the patient quit getting therapy 7-8 years ago, somewhere between 2017 and 2019.Caller mentioned that they put new batteries in the programmer, but that did not resolve the issue.Ins is superficial.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider for mri considerations.A patient rep also called as the initial caller, but handed the phone to the patient after providing their name and birth date.The reason for the call was the patient wanted to gather information regarding their implanted devices so they could get an mri.Patient stated their ins battery had died about 10 years, after lasting for maybe 4-5 years.The patient was redirected to their healthcare provider to further address the issue.Patient reviewed implant data and provided mri stim tech phone number for patient to give to their hcp/mri technicians if they had further questions about safety/labeling.Patient mentioned their current hcp was going to retire soon.Agent redirected the patient to prs at the end of the call so they could fax the patient's information to the hospital and request an id card for the future.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a patient (pt).It was reported that they used the device almost continuously for as long as the battery lasted.They really did not see that it helped at all when the battery died.They did not replace it.Additional information was received from a patient (pt).It was reported that they never saw any benefit.The battery went dead and there was no reason to fix it.No actions were taken/will be taken.The issue is not resolved and they may remove the device.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24688639
Report Number3004209178-2026-05350
Device Sequence Number10041956
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)141228
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2014
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/19/2026
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale